# SDR USAA2013080200011

- Difficulty date: July 17, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 67,741 hours, 45,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C35243U6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION FOUND ON FUSELAGE FRAME AT BS 847 BETWEEN S21-22R.  REPLACED FRAME IAW SRM 53-70-13-00G & 51-40-02.
